On the minimax theorem for the space of probability measures on metric spaces

Volume 122 / 2020

Daniel Hernández-Hernández, José Villa-Morales Banach Center Publications 122 (2020), 159-168 MSC: Primary 49K35; Secondary 91A25. DOI: 10.4064/bc122-9


Using Prohorov’s Theorem we give a proof of the Minimax Theorem in the context of probability measures defined on separable metric spaces. We also introduce the concept of pseudo-characteristic function and use it to give necessary and sufficient conditions of relative compactness in the space of probability measures.


  • Daniel Hernández-HernándezDepartment of Probability and Statistics
    Research Center for Mathematics
    Apartado postal 402
    Guanajuato, Gto. 36000, Mexico
  • José Villa-MoralesDepartamento de Matemáticas y Física
    Universidad Autónoma de Aguascalientes
    Aguascalientes, Ags., Mexico

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image